A simple bias reduction method for density estimation

Jones, M. C.; Linton, O and Nielsen, J. P. (1995). A simple bias reduction method for density estimation. Biometrika, 82(2) pp. 327–338.

DOI: https://doi.org/10.1093/biomet/82.2.327


A new method for bias reduction in nonparametric density estimation is proposed. The method is a simple, two-stage multiplicative bias correction. Its theoretical properties are investigated, and simulations indicate its practical potential. The method is easy to compute and to analyse, and extends simply to multivariate and other estimation problems.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions